# SDR 97ZZZX3347

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206P
- Make and model: Beech 200BEECH
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 101630000601
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE RUDDER, A BIRD NEST AND WATER WAS FOUND INSIDE THE TORQUE TUBE CREATING A CORROSION PROBLEM INSIDE AT TORQUE TUBE.  THERE IS NO DRAIN HOLE IN THE BELLCRANK OR TORQUE TUBE TO ALLOW WATER TO DRAIN FROM THE TUBE.
